# SDR UALA2012073004091

- Difficulty date: July 28, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 62,902 hours, 22,871 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 FAULT, RTFL.  PERFORM OPS CHK OF PACK 2 TEMP SYS REF AMM 21-61-00-710-001-A. OPS CHK SYS NORMAL NO FAULTS NOTED.   FAULT REOCCURED BEFORE SUCC FLT. FOUND PACK VALVE WOULD OPEN , BUT NO INDICATION ON ECAM, REPLACED RT PACK VALVE PER MM. NO FAUILTS. OPS CHECKED OKAY.
